Resultats globals: 3 registres trobats en 0.02 segons.
Articles, 3 registres trobats
Articles 3 registres trobats  
1.
6 p, 979.5 KB Anomalous dissipation mechanism and Hall quantization limit in polycrystalline graphene grown by chemical vapor deposition / Lafont, F. (Laboratoire National de Métrologie et d'Essais) ; Ribeiro-Palau, Rebeca (Laboratoire National de Métrologie et d'Essais) ; Han, Z. (Institut polytechnique de Grenoble. Institut Néel) ; Cresti, Alessandro (Institut polytechnique de Grenoble. Institute of Microelectronics, Electromagnetism and Photonics) ; Delvallée, Alexandra (Laboratoire National de Métrologie et d'Essais) ; Cummings, Aron (Institut Català de Nanociència i Nanotecnologia) ; Roche, Stephan (Institut Català de Nanociència i Nanotecnologia) ; Bouchiat, Vincent (Institut polytechnique de Grenoble. Institut Néel) ; Ducourtieux, Sebastien (Laboratoire National de Métrologie et d'Essais) ; Schopfer, F. (Laboratoire National de Métrologie et d'Essais) ; Poirier, W. (Laboratoire National de Métrologie et d'Essais)
We report on the observation of strong backscattering of charge carriers in the quantum Hall regime of polycrystalline graphene, grown by chemical vapor deposition, which alters the accuracy of the Hall resistance quantization. [...]
2014 - 10.1103/PhysRevB.90.115422
Physical review B : Condensed matter and materials physics, Vol. 90, issue 11 (Sep. 2014) , art. 115422  
2.
36 p, 475.6 KB Primitive geodesic lengths and (almost) arithmetic progressions / Lafont, Jean François (Ohio State University (Estats Units d'Amèrica). Department of Mathematics) ; McReynolds, D. B. (Purdue University)
In this article we investigate when the set of primitive geodesic lengths on a Riemannian manifold have arbitrarily long arithmetic progressions. We prove that in the space of negatively curved metrics, a metric having such arithmetic progressions is quite rare. [...]
2019 - 10.5565/PUBLMAT6311906
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 183-218 (Articles)  
3.
11 p, 135.6 KB A note on strong Jordan separation / Lafont, Jean François (Ohio State University (Estats Units d'Amèrica). Department of Mathematics)
We establish a strengthening of Jordan separation, to the setting of maps f : X --> Sn+1, where X is not necessarily a manifold, and f is not necessarily injective.
2009 - 10.5565/PUBLMAT_53209_11
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 515-525  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.